# SDR C2XA03IA025

- Difficulty date: March 9, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING POSTFLIGHT THE CREW NOTED THAT THE EMERGENCY EXIT LIGHT OVERHEAD REAR WAS OUT.IAH-  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BULB, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
